# SDR QXEA200603350

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - HEAVY CORROSION AT RIGHT OUTBOARD SEAT TRACK APPROXIMATELY X290.00 NR 19 SEAT TRACK.  REPAIRED IAW DHC-8-400 SRM 51-40-10 AND 51-42-05.
